# SDR UPS06146418

- Difficulty date: March 8, 2006
- Submitted: March 10, 2006
- Operation: Air carrier
- Aircraft: N121UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0806
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: No Test
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAPT'S 02 MASK W/NOT TEST.  REMOVED AND REPLACED CAPT QUICK DONNING 02 MASK AND PLACED W/SERVICEABLE 02 MASK IAW A300-680 AMM 35-12-54-4.
